# SDR MASA20210723297

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH69033402933466
- Condition: Corroded
- Location: Bs 549 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM AND CROSS BEAM, CORRODED AT FS 549.00 RBL 9.0 | REPAIRED IAW  EA 72-2021-102
